# SDR SIMA2020012208005

- Difficulty date: January 8, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,653 hours, 33,734 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TORSION BAR BRACKET ON FRAME 61 HAS A 1/16" CRACK.  -C/A-RAR'D CARGO DOOR TORSION BAR BRACKET ON FRAME 61 IAW SRM-51-40-02.   REF NRTC E764850 FOR LIFTING AND LOWERING ADJUSTMENT/TEST.
